Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hyper pigmentation problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
User :   hi
Doctor :   how vcan i help u?
User :   I had been to a doctor for a skin problem
User :   and he said it is hyper pigmentation
Doctor :   pl explain in details
Doctor :   the diagnosis & treatmnt
User :   I have very dark skin on some places
Doctor :   k
User :   look different
Doctor :   k
User :   treatment he has given vitamine tabs for 3month
Doctor :   yeah its correct
User :   vitamin E
Doctor :   Unfortunately except avoiding sun light (so that it does not become worse), there is no known, proven efficacious drug treatment
User :   do u suggest any other creams for this
Doctor :   here is no known, proven efficacious drug treatment
Doctor :   Creams containing tretinoin, kojic acid and azelaic acid have been shown to improve the condition to varying extents. Occasionally, chemical peels or topical steroid creams are found to be useful in reducing it
User :   can u please e specific for this
User :   I mean the cream name
Doctor :   well there r no specific treatmnt
User :   ok
Doctor :   Is there anything else I can help you with?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor